Get your Health question answered in 3 easy steps

128 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing crawling feeling around anus. Not cured by zentel tablet. Suggest a remedy

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1856 Questions
Question
My Wife has been experiencing "crawling" feelings on the inside of her anus.
She said that it feels like little worms moving around and is very uncomfortable.
Sometimes its much worse and sometimes it eases up. She said it gets better during the day when she is active but at night time, she does not get sleep as its too uncomfortable. Taking a hot bath seems to help. She has recently taken Zentel tablet and seems to have no help at all. Please can you suggest a remedy or any medication to ease her of this condition.
Mon, 4 Feb 2013 in Digestion and Bowels
 
 
Answered by Dr. Ashish Mittal 26 minutes later
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

I would like to consider following possibilities as a cause for her problem, in following hierarchy:
•     Worm infestation
•     Vitamin deficiency
•     Skin allergy surrounding anus
•     Skin infection surrounding anus

Following steps will help her in treatment:
-Take Zental for 3 days then once in every month for deworming.
-Start multivitamins and take healthy diet.
-Treatment of constipation if present.
-Apply coconut oil after taking it on finger two times a day. It will decrease crawling feeling.
-If symptoms persist then take dermatologist opinion to rule out allergy and infection.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist